NGOS Conferences

23rd ANNUAL CONFERENCE & Colposcopy Workshop
November 17th SATURDAY, 2012
7.30 to 8.30     : REGISTRATION
     
SESSION I
8.00 to 9.00 a.m : Free Paper Presentation
Chairperson : Dr. Sumithra Raguvaran, Nagercoil.
Co- Chairperson : Dr. Krishna Surendran, Nagercoil.
    INVERSION OF ANTENATAL PYRAMID Download
  : Dr.Malathy Prasath, Trichy
  : REDUCED FOETAL MOVEMENTS. What to do next?
  : Dr.Jayam Kannan, Trichy.
  : INTERVENTION IN TWINS
  : Dr.Hepsibah, Chennai
  : WHY ANAMALIES ARE MISSED?Download
    Dr.Vidhyalakshmi, Trivandrum
 
SESSION II
9.00 to 10.00 a.m    
Chairperson :

Dr. Chandrika Azhageshan, Nagercoil.

Co-Chairperson :

Dr. Maya Gopal, Nagercoil

  : MANAGEMENT OF DENGUE & MALARIA IN PREGNANCY
  : Dr.Senthil Kumari, Pondicherry
  : PERIPARTUM CARDIOMYOPATHYDownload
  : Dr.Neelambujam, Tuticorin.
  : POSTPARTUM CONTRACEPTIONDownload
  : Dr.Palaniappan, Chennai.
    AMH AND OVARIAN RESERVEDownload
    Dr.Sundar Narayanan, Nagercoil.
     
10.00 - 10.30am   COFFEE BREAK
     
SESSION III
10.30-11.30am    
Chairperson : Starlet Jayaraj, Nagercoil.
Co- Chairperson : Geetha Mohandhas, Nagercoil.
  : Cesareans are on the raising side, Why?Download
  : Dr.Gigi Selvam, Tirunelveli.
  : Sphincteric injuries in vaginal deliveriesDownload
  : Dr.Sunitha Pondicherry.
  : Ureteric Injuries in Laparotomy.
  : Dr.Mangaiyarkarasi, Tirunelveli
11.30-12.30pm : INAUGURATION
12.30-1.30pm : NOGS Oration
  : Dr.Deepak Desai, Mumbai, Mini Hysterectomy
     
1.30-2.30pm : LUNCH
     
SESSION 1V
2.30-3.30pm    
Chairperson : Dr.Indira Jenkins, Thuckalay
Co- Chairperson : Dr. Dhanalakshmi, Kanyakumari
  : Life Style ModificationDownload
  : Dr.Pious Nagercoil
  : ADOLESCEND PCOD
  : Dr.Madhubala, Tirunelveli.
    POOR RESPONDERS IN INFERTILITY TREATMENTDownload
    Dr.Jisha Rajendran, Pondicherry.
     
3.30-4.30pm   PANEL DISCUSSION
Topic   GESTATIONAL DIABETES MELITUS Download
Moderator   Prof.Dr.Revathy Janakiram, Madurai.
     
PANELISTS   Prof.Dr.Dilshath, Madurai Medical College, Madurai.
    Prof.Dr.Ambigai Meena, Madurai Medical College, Madurai.
    Prof.Dr.Palaniappan, Ramachandra Medical College, Chennai.
    Prof.Dr.Meena, Tirunelveli Medical College, Tirunelveli.
    Prof.Dr.Sivakumar, Melmaruvathoor Medical College, Chengalpet.
     
     
     
SESSION V
4.30-5.30pm    
Chairperson      :

Dr. Sivakumari, Nagercoil.

Co –Chairperson : Dr. Mary Ann, Nithiravilai.
  : LATE PRETEM DELIVERY AND ITS MORBIDITY
     :

Dr.Sindhu, Trivandrum.

  : BIRTH ASPHYZIA
      :

Dr.Ram Chandar, Swamyarmadam.

    METABOLIC DISEASES IN NEW BORN
    Dr. Arul Prasad, Nagercoil.
5.30pm   VALEDICTORY FUNCTION
 
November 18,2012
COLPOSCOPY WORKSHOP at M.Gopala pillai Jawahar Hospital, Nagercoil.
 

 

ANNUAL CONFERENCE OF NOGS & ICMCH
April 24th SATURDAY, 2010
8.00 to 8.30     : REGISTRATION
     
I SCIENTIFIC SESSION
8.30 to 9.00 a.m : Free Paper Presentation
Chairperson : Dr. Geetha Mohan Dhas D.G. O
Co- Chairperson : Dr. Sivakumari M.D., D.G.O
    “SUCCESSFUL OUTCOME OF PREGNANCIES FOLLOWING BIALATERIAL GANGRENOUS OVARIAN CYST’ by Dr. J. Chitra M.D ., D.G.O., D.N.B. MNAMS Asst. Prof., Kanyakumari Medical College “ QUESTIONED FEMINITY” Dr. Mini Gopal D.G.O Gopal Pillai Hospital, Nagercoil
Chairperson : Dr. Starlet Jeyaraj M.D., D.G.O
Co- Chairperson : Dr. Mary Annie M.B.B.S., D.G.O
9.00 to 9.20 : “ HPV – VACCINE’ by Dr. Aswath Kumar M. D., D.G.O Jubilee Mission Hospital, Trissur.
Discussion : 10 Minutes
10.00 to 11.00 : “QUIZ” by Dr. Aswath Kumar M.D., D.G.O.
11.00 to 12.00 : INAUGURATION
    Prayer, Welcome Address by President, Dr. J. Chitra, M.D., D.G.O., D.N.B., MNAMS
    Report of activities of the Association
Secretary, Dr. Indra Jenkins, D.G.O.
    Inauguration and Address by Chief Guest
    SRI RAJENDRA RATNOO I.A.S District Collector, Kanyakumari District.
    Vote of Thanks by Vice President, Dr. Sundar Narayanan, MD, D.G.O.
12.00 to 1.00   Lunch
1.00 to 6.00 p.m. :

USG WORKSHOP by Dr. Nitin Chaubal MD, DMRD, FICR, FICMU, FAIUM (USA)
Thane Ultra Sound Centre, Mumbai

Co-ordinators  

Dr. Sumathy M.D.., D.G.O. (H.O.D, K.K.G.M.C.H.)

    Dr. Gigi Selvan M.D., D.M.U. 
    Dr. Selva Priya M.D. (K.K.G.M.C.H.)       
    “ KNOW ABOUT THE NEW ONE IN UTERO”
   

Basics of ultrasound, Routine screening at 11-14 weeks, Basics of doppler, Doppler in PRE-ECLAMPSIA / IUGR, Fetal echo, Screening at 18 to 20 weeks, Third trimester USG, 3D and 4D USG, Doppler study of Uteroplacental & Fetoplacental
Circulation,Foetal Anomalies – on availability of cases

Sponsers                      :

Philips Electonics India Ltd. & Ebenezer Medical Systems

8.00 p.m. : DINNER & CULTURAL PROGRAM APRIL 225th SUNDAY, 2010
 
II SCIENTIFIC SESSION
Chairperson :

Dr. Sumithra Raghuvaran F.R. C.O.G.

Co- Chairperson          :

Dr. J. Chitra M.D., D.G.O., D.N.B. MNAMS

8.30 to 8.50 a.m. : “ FREE RADICALS IN PREGNANCY” by Dr. Phagun Shah M.D.
Discussion : 10 Minutes
9.00 to 9.20 : “FUTUTE OF GYNAEC ENDOSCOPY” by Dr. Kurian Joseph M.D., D.G.O. Joseph Nursing Home, Chennai
Discussion : 10 Minutes
9.30 to 9.50 : “EXTRA PERITONEAL CAESAREAN SECTION” by Dr. Dipak Desai M.D. Mumbai
Discussion : 10 Minutes
10.00 : COFFEE BREAK
     
III SCIENTIFIC SESSION
Chairperson : Dr. Indra Kumarvelu M.D., D.G.O.
Co- Chairperson : Dr. Indra Jenkins D.G.O.
10.10 to 10.30 : “IMMUNOPROPHYLAXIS IN RH ISOIMMUNISATION” by Prof. Dr. Sivan Kumar M.D., D.G.O. Melmaruvathur Athi Parashakthi Medical College
Discussion : 10 Minutes
10.40 to 11.00 : “GDM"- A NOVEL CHANGE by Dr. Palaniappan D.G.O., D.N.B., MNAMS, FICS Ramachandra Medical College, Chennai
Discussion : 10 Minutes
11.10 to 12..00 : ‘Dr. INDRA SURENDRAN ORATION’ Presented to “ODYSSEY FROM ONE MILESTONE TO ANOTHER AND MANY MORE MILES TO GO” by Prof. N. HEPHZI BHA KIRUBAMANI M.D.., D.G.O., M.I..C.O.G., Ph.D. RSRM, Chennai
Discussion : 10 Minutes      
12.00 to 12.20 : “ADVANCES IN CHEMO RADIATION IN CARCINOMA CERVIX” by Dr. Prasad M.B.B.S., D.M.R.T., M.D. (RT) ABS – Fellow in HDR Branchytherapy (USA)
Discussion : 10 Minutes
12.30 to 1.30 : LUNCH
1.30 to 2.30 : PANEL DISCUSSION “ROUTE OF HYSTERECTOMY – Patent characteristics or physician’s preference
MODERATOR : Dr. Kurian Joseph M.D., D.G.O.
PANELIST : Dr. Sivan Kumar M.D., D.G.O.
Dr. Hephzi Bha Kirubamani M.D., D.G.O., M.I.C.O.G., PH.D.
Dr. Palaniappan D.G.O., D.N.B., MNAMS, FICS
Dr. Sundar Narayanan M.D., D.G.O.
     
1V SCIENTIFIC SESSION
Chairperson : Dr. Latha Nagarajan M.D., D.G.O.
Co- Chairperson : Dr. Sudhar Narayanan M.D., D.G.O.
2.30 to 2.50 : “MANAGEMENT OPTIONS IN THREATENED MISCARRIAGE”
Discussion : 10 Minutes
3.00 to 3.20 : “MANAGEMENT OF ANDROGEN EXCESS” by Dr. Jeyam Kannan M.D., D.G.O. Garbbarakshambigai Fertility center, Chennai.
Discussion : 10 Minutes
     
V SCIENTIFIC SESSION
Chairperson      :

Dr. Chandrika Azhagesan

Co –Chairperson : Dr. Maya Gopal M.D., D.G.O.
3.30 to 3.50 : Dr. Dipak Desai M.D. (Mumbai), “KAIZEN” (A CONTINUOUS IMPROVEMENT IN MANAGEMENT PHILOSOPHY AND ITS USE IN HOSPITAL MANAGEMENT)
Discussion        :

10 Minutes

4.00 to 4.20 : Dr. K.U. Natarajan M.D., D.N.B. (Medicine), DND (Cardio) Amirtha Institute Medical Science, Cochin. “HEART DISEASE IN PREGNANCY ALWAYS A REASON FOR CONCERN – NOT ANY MORE”
Discussion        :

10 Minutes, Validictory Function

    National Anthem
APRIL 24TH SATURDAY, 2010
8.30 a.m. to 12.00 p.m. : NURSES PROGRAMME (MINI HALL)
    Neonatal Resuscitation by Dr. Poppy Rejoice M.D. Kanyakumari, Govt. Medical College, Dr. Arul Prasad M.D., D.C.H. Kanyakumari, Govt. Medical College
   

Conduct of Labour

    Dr. Gigi M.D., D.M.U. Annai Velankannai Nursing Home, Tirunelveli
    Partogram
    Dr. J. Chitra M.D., D.G.O., D.N.B., MNAMS. Kanyakumari, Govt. Medical College
    Episiotomy
    Dr. DhanalakshamyD.G.O., D.N.B. Kandasamy Hospital, Kottaram
12.00 to 1.00 p.m : LUNCH